| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 9-12


H. Harizavi
      On hyper BCK-algebras with condition R.M.
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 403-412.

M. Khademi
      Characterizability of finite simple groups by their order components: A summary of results
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 413-420.

K. J. Pearson
      Essentially positive tensors
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 421-427.

P. Ghiasvand, F. Farzalipour
      On graded primary submodules of graded multiplication modules
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 429-432.

S. Hussain, T. Anwer, H. Chien
      Some properties of regular semigroups possess a medial idempotent
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 433-438.

Yongduo Wang, Dejun Wu
      A note on cofinitely \delta-lifting (supplemented) modules
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 439-446.

A. Sharifi, E. Mehrabi, T. Eghlidos, M. Aref
      Algebraic attacks from a Groebner basis perspective
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 447-459.

H. Dalgin
      Lie ideals and generalized derivations of prime rings
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 461-467.

M. Khoramdel, S. Dolati Pishhesari
      McCoy rings relative to a monoid
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 469-476.

D. M. Maingi
      The application of the method of Horace to get number of generators for an ideal of s general points in P^4
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 477-500.

Su-Jeong Choi
      Quasiideals of a P-regular near-ring
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 501-506.

S. Jitman, P. Udomkavanich
      On the structure of constacyclic codes of length p^s over F_{p^k} +uF_{p^k}+\dots+u^{m-1}F_{p^k}
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 507-516.

Qing Li
      Almost Prufer *-multiplication domains
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 517-523.

A. M. Alghamdi
      Dade's projective conjecture for p-block with an extra-special defect group
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 525-534.

A. Aljouiee, F. Alrusaini
      Matroid groups and basis property
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 535-540.

A. R. Meenakshi, S. Anbalagan
      EP-elements in an incline
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 541-550.

E. Mehrabi, A. Sharifi, P. Abdollahifard, A. Montazeri
      Guess-and-determine attack and algebraic attack
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 551-560.

D. W. K. Yeung
      Exact densities for a class of stochastic circular food chain
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 561-568.

T. Gnanaseelan, C. Selvaraj
      Graphs associated with group characters
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 569-577.

N. Ravi Shankar, Ch. Suryanarayana, S. Raja Sekhar, A. Ganapathi Rao
      The Kronecker product of symmetric group representations using Schur functions
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 579-584.

A. Mbaye, M. Sanghare, S. D. Toure
      On commutative SCI-rings and commutative SCS-rings
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 585-590.

M. J. Atteya
      On generalized derivations of semiprime rings
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 591-598.

Y. Gh. Gouda
      Index category and related crossed simplicial groups
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 599-608.

M. Al-labadi
      Further results on the diameter of zero-divisor graphs of some special idealizations
      International Journal of Algebra, Vol. 4, 2010, no. 9-12, 609-614.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |